# SDR CALA2013090691085

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,458 hours, 23,184 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN STOW BIN AT SEAT 22ABC VERY DIM.  FOUND BULB NOT SECURED IN LIGHT ASSEMBLY, RESECURED LIGHT.  OPERATIONS CHECKED NORMAL.
